Skip to main content

Kanadain

Kanadain
Generic Name: Kanadain Dosage Form: Tablet Category: Tablet Packaging: Download Product leaflet

Composition:

Each Caplet contains :
Paracetamol 450 mg
Orphenadrine 35 mg

Inactive ingredients:

Maize starch , Aerosil , Providone , Avicel , Magnesium searate .

Indications:

It is effective analgesic to remove the pain of acute skeletal muscle and headaches, may relieve mild to moderate pain, and reduce fever contra-indications should be avolded in gastro-intestinal obstruction and myasthenia gravis, Hypersensitivity to paracetamol or prphenadrine citrate, Glaucoma, prostatic hypertrophy
Do not consume alchol in combination with this profucts
Hepatic and renal impairment
should be used with caution in patients with hepatic or renal impairment.

The information provided above is general in nature and for informational purposes only. It is NOT a substitute for the advice of your doctor. You must always consult your healthcare professional before starting any medication/supplementation program.
Keep out of reach of children.